# SDR SWAA2016112810005

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 30,466 hours, 18,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER EMERGENCY EXIT LIGHT LENS COVER MISSING.  INSTALLED COVER PER MM.
